BAXTER HEALTHCARE CORPORATION LIKORALL 250 S, NATURAL, IRC; LIFT, PATIENT, NON-AC-POWERED
Back to Search Results |
| Model Number |
3124050 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The baxter technician determined the emergency stop cord needed to be replaced.Likorall overhead lift is intended for use in, health care, intensive care and rehabilitation.Likorall overhead lift is designed for fixed installation and free-standing lift systems.All common lifts and transfers can be performed using likorall overhead lift, for instance between bed/wheelchair, to/from floor, toilet visits, gait training, and together with stretchers.Likorall r2r (room to room) overhead lift enables the patient to be moved between two rail systems in separate rooms.Likorall overhead lift with the es designation is prepared for operation with the wireless handcontrol remote (ir) and in addition, a transfer motor can be connected for motor driven movement along the rail.Likorall s, irc overhead lift is prepared for continuous charging through the railsystem.The emergency stop cord was replaced and the lift was functioning as designed.Based on this information no further actions are required at this time.Although there was no adverse event reported if the emergency stop cord was missing during use it could lead to serious injury or death therefore, baxter is reporting this malfunction.
Event or Problem Description
During servicing by baxter, technical service identified that likorall 250 s, natural, irc was missing emergency stop cord.This occurred during baxter servicing/testing.There was no patient/user injury, medical intervention, symptom, or adverse event reported.